# SDR SWAA2021031651618

- Difficulty date: February 20, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN SEAT TRACK WELL LBL25 FROM 480 TO 520 FROM MECHANICAL DAMAGE. MARKED WL208 / BLENDED DAMAGED AREAS ON SEAT TRACK B.S. 500+19' IN A 1.5 X .5 X .025' FOUND TO BE OUT OF LIMITS; REMOVED & REPLACED SEAT TRACK FROM B.S. 480-520 LBL 25 WITH NEW TRACK IAW 53-00-52-1A-1; SRM 51-40-02-0G-0; & BOEING DRAWING 143A5300 REV A.
